Vol 19 No 2 (2014)

Vol 19 No 2 (2014)

Nonlinear Analysis: Modelling and Control
Published 2014-04-10

Articles

Randhir Singh Baghel | Joydip Dhar
Pattern formation in three species food web model in spatiotemporal domain with Beddington–DeAngelis functional response
Abstract views 119 | Article downloads (PDF) 103
155-171
PDF
Marek Berezowski | Marcin Lawnik
Identification of fast-changing signals by means of adaptive chaotic transformations
Abstract views 110 | Article downloads (PDF) 111
172-177
PDF
Maher Berzig | Mircea-Dan Rus
Fixed point theorems for alpha-contractive mappings of Meir–Keeler type and applications
Abstract views 112 | Article downloads (PDF) 99
178-198
PDF
Mustafa Inc | Eda Fendoglu | Houria Triki | Anjan Biswas
Compactons and topological solitons of the Drinfel'd–Sokolov system
Abstract views 107 | Article downloads (PDF) 108
209-224
PDF
Justina Jachimavičienė | Mifodijus Sapagovas | Artūras Štikonas | Olga Štikonienė
On the stability of explicit finite difference schemes for a pseudoparabolic equation with nonlocal conditions
Abstract views 157 | Article downloads (PDF) 124
225-240
PDF
Mohamed Jleli | Bessem Samet
Positive solutions to a class of random operator equations and applications to stochastic integral equations
Abstract views 98 | Article downloads (PDF) 97
241-255
PDF
Zhijun Li | Sheliang Wang
Robust optimal H-infinity control for irregular buildings with AMD via LMI approach
Abstract views 128 | Article downloads (PDF) 126
256-271
PDF
Xiaowen Luo | Chunhua Wang | Zhao Wan
Grid multi-wing butterfly chaotic attractors generated from a new 3-D quadratic autonomous system
Abstract views 122 | Article downloads (PDF) 115
272-285
PDF
Xin Yu | Guohai Liu
Output feedback control of nonlinear systems with uncertain ISS/iISS supply rates and noises
Abstract views 98 | Article downloads (PDF) 105
286-299
PDF